# SDR SWAA2023042842141

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 56,172 hours, 29,824 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Breaker
- Condition: Overheated
- Location: Zn 100 Fus Lower
- Stage of operation: TO
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

LEFT PACK ONLY HOT AIR. BURNING SMELL IN COCKPIT<[01] FOUND AIR CONDITIONING OVERHEAT BREAKER OUT; RESET BREAKER.RAN AND OPERATED PACKS FOR EXTENSIVE AMOUNT OF TIME; PERFORMED CONDITIONAL INSPECTION FOR ODOR PER M/M 05-51-56. SYSTEM CHECKS GOOD AND NO ODOR NOTED.
